I have been taking Nardil for many years, and would like to know if there have been any signifcant interactions when Abilify is added to an MAOI such as Nardil?
27 Feb 2010
Hey. Nice to meet a fellow MAOI'er. I'm not exactly sure of the interactions but I do know that by listing all my meds under the "mednotes" part this site it automatically will alert me to any interactions or unsafe meds/o.t.c. meds that I could take. Helped me greatly when I was trying to switch, and then eventually went back. I would suggest putting them together under your current medication list there and see if any alerts pop up. Also, my pharmacist has helped me a great deal in helping me to ward off possible side effects/interactons. Good luck and hopefully we can keep in touch. I don't know many people on Nardil still and would like to keep our interactons open ... pardon the pun ;)
Let me know how it goes.
10 Jul 2012
Hello mcek. Your CNS (central nervous system) will be taking a major blow. I would not mix a MAOI with any other drug. The severity of complications etc are real and could be deadly, never mind harmfull. Please talk to your physician before you make a decision. Best of wishes and health, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking it for nearly 30 years without refridgerating
1 answer • 16 Mar 2011
they now have me on small dose of abilify
1 answer • 23 Apr 2012
My psychiatrist changed my diagnosis from "major deppression" to "Bipolar Disorder" after I was put on "Nardil"-(MAOI) ...
5 answers • 19 Jan 2013